# SDR ALGA082954

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N1078Y
- Make and model: Bell 206B-3
- Aircraft serial: 2924
- Aircraft time: 19,034 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206030446001F
- Condition: Cracked
- Location: Tailboom
- Part time: 15,510 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILBOOM FITTING CRACKED COMPLETELY THROUGH WHERE LT AFT 90 DEGREES GEARBOX STUD ATTACHES.
